# SDR FDEA202201120101

- Difficulty date: January 12, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 57,949 hours, 27,042 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Part number: 285T025917
- Part serial: D00474
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  903     31-50  4215     12JAN22  MUC  FACT  U  ON INITIAL T/O, UPON TAKEOFF THRUST ADVANCE, MASTER  WARNING ILLUMINATED. NO OTHER INDICATIONS. MASTER  WARNING WILL NOT RESET. REJECT INITIATED AT 30 KTS     REF TSI 31-50/4218 REMOVED AND REPLACED MASTER WARNING MODULE M618 AND T/O   CONFIG CARD M620
